MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA MEDICAL; METALLIC SPINAL INTERBODY FUSION CAGE

ASTURA MEDICAL ASTURA MEDICAL; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number BH092409D
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Item was returned from hospital and tested and worked as it should.Original receiving inspection reports show implant to be in specification.
 
Event or Problem Description
Expandable spacer began to migrate out of the disc space, requiring revision surgery.

Brand Name
ASTURA MEDICAL
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal ln.
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w. royal ln.
irving TX 75063
Manufacturer Contact
parker kelch
4949 w. royal ln.
irving, TX 75063
4695015530
MDR Report Key23084769
Report Number3015941638-2025-00008
Device Sequence Number18770957
Product Code MAX
UDI-Device Identifier00841379180876
UDI-Public00841379180876
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182877
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBH092409D
Device Catalogue NumberBH092409D
Device Lot Number793505I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite